advertisement
Question
Posted by: Janine Druion | 2011-03-02

Statins

Stopped my medication for 2 months - how much harm can it do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Janine
It depends on how high your cholesterol is - if it is near 5 it is not a train smash but if very high it could increase your risk for heart attack or stroke. Why did you stop it?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Janine Druion | 2011-03-03

Hi Dr Bets - Found it expensive without medical aid then thought I felt better as my liver has been swollen through use of statins over15 years. Have occlusive vascular so I do take it seriously.
Thanks

Reply to Janine Druion
Posted by: Cyberdoc | 2011-03-02

Hallo Janine
It depends on how high your cholesterol is - if it is near 5 it is not a train smash but if very high it could increase your risk for heart attack or stroke. Why did you stop it?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement